# SDR CA991210085

- Difficulty date: November 20, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10011
- Condition: Malfunctioned
- Location: Rt Flap
- Component: Te Flap Control
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH FLAPS SELECTED TO 8 DEG WITH FLAP FAIL MESSAGE. A/C LANDED WITH O FLAPS. R/H I/B FLAP, I/B ACTUATOR EXCESSIVE TORQUE.
